# SDR SWIA201125760

- Difficulty date: March 4, 2011
- Submitted: March 11, 2011
- Operation: Air carrier
- Aircraft: N408SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7055
- Aircraft time: 41,781 hours, 34,529 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHT STRIP FROM ROW 2 THRU 5 IS OUT.  (SERVICE)  RE-SECURED CONNECTOR UNDER FLOOR AT ROW 6.
